Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Non-cyclic algebras of degree and exponent four


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 35 (1933), 112-121
MSC: Primary 16K20; Secondary 12E15
MathSciNet review: 1501674
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K20, 12E15

Retrieve articles in all journals with MSC: 16K20, 12E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501674-7
PII: S 0002-9947(1933)1501674-7
Article copyright: © Copyright 1933 American Mathematical Society